# SDR EPUA20170807001

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N750RV
- Make and model: Cessna 208B
- Aircraft serial: 208B5194
- Aircraft time: 1,952 hours, 3,380 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Part number: 06901900
- Condition: Broken
- Location: Mlg Brake
- Part time: 1,677 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT GROUND OPERATIONS, IT WAS NOTED THAT THE LEFT WHEEL BRAKE CALIPER WAS DISCOVERED BROKEN.  MAINTENANCE INSPECTED THE DEFECT AND NOTED THAT THE LEFT MAIN LANDING GEAR BRAKE CALIPER ANCHOR BOLT BROKEN.  REPLACED THE BRAKE ASSEMBLY, TORQUE PLATE, AND WHEEL ASSEMBLY. THE BRAKE ASSEMBLY HAD ACCUMULATED 422.5 HRS. SINCE DETAILED BENCH INSPECTION.
